# SDR VNAA9810013

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Connector
- Condition: Loose
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI PRIOR TO TAKEOFF, A STICK PUSHER FAIL WARNING MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE. MAINTENANCE INSPECTED,  CLEANED, AND RESEATED THE 17VE CANNON PLUGS, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-12-13.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
